Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 39, NWS Corpus Christi, TX

May 26, 2016

NWS Corpus Christi, TX issued this small craft advisory at May 26, 2016, 3:18 PM CDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
May 26, 2016, 3:18 PM CDT (20:18 UTC)
Expired
May 28, 2016, 5:00 AM CDT
In force
38 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

106 
WHUS74 KCRP 262018
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
ISSUED BY NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
318 PM CDT THU MAY 26 2016

...STRENGTHENING ONSHORE FLOW AND BUILDING SEAS TONIGHT THROUGH
FRIDAY...

.STRONG ONSHORE FLOW HAS DEVELOPED ACROSS THE MIDDLE TEXAS COASTAL
WATERS THIS AFTERNOON...AND WILL STRENGTHEN FURTHER OVERNIGHT. IN
TURN...SEAS CAN BE EXPECTED TO BUILD WITH PERSISTENT ONSHORE
FLOW. STRONG SOUTHEAST WINDS AND HIGH SEAS WILL PREDOMINATE
THROUGH FRIDAY NIGHT BEFORE GRADUALLY DIMINISHING AS PRESSURE
GRADIENT RELAXES.

GMZ250-255-270-275-270430-
/O.NEW.KCRP.SC.Y.0039.160526T2018Z-160528T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
318 PM CDT THU MAY 26 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* WINDS: 20 TO 25 KNOTS

* WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 6 TO 8
  FT WITH OCCASIONAL 10 FT OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ230-235-270430-
/O.NEW.KCRP.SC.Y.0039.160526T2018Z-160527T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
318 PM CDT THU MAY 26 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: AROUND 20 KNOTS

* WAVES/SEAS: BAYS CHOPPY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

LK
7 follow-up statements
323 
WHUS74 KCRP 270344 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1044 PM CDT THU MAY 26 2016

...STRENGTHENING ONSHORE FLOW AND BUILDING SEAS TONIGHT THROUGH
FRIDAY...

.ONSHORE FLOW WILL GRADUALLY DIMINISH OVERNIGHT OVER THE
BAYS...WITH MODERATE TO STRONG ONSHORE FLOW CONTINUING OVER THE
GULF OF MEXICO. SEAS WILL CONTINUE TO BE NEAR OR ABOVE 7 FEET
THROUGH MOST OF FRIDAY AFTERNOON...RESULTING IN A CONTINUING OF
SMALL CRAFT ADVISORY CONDITIONS FOR THE GULF WATERS. SOUTHEAST
WINDS AND HIGH SEAS WILL CONTINUE THROUGH FRIDAY NIGHT OVER
PORTIONS OF THE GULF OF MEXICO...BEFORE GRADUALLY DIMINISHING AS 
PRESSURE GRADIENT RELAXES. AS A RESULT...THE SMALL CRAFT ADVISORY
MAY NEED TO BE EXTENDED OVER PORTIONS OF THE GULF OF MEXICO BY
FRIDAY EVENING. 

GMZ250-255-270-275-271145-
/O.CON.KCRP.SC.Y.0039.000000T0000Z-160528T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1044 PM CDT THU MAY 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* WINDS: 20 TO 25 KNOTS

* WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 6 TO 8
  FT WITH OCCASIONAL 10 FT OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ230-235-270600-
/O.CON.KCRP.SC.Y.0039.000000T0000Z-160527T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
1044 PM CDT THU MAY 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY. 

* WINDS: AROUND 20 KNOTS BEFORE MIDNIGHT...DIMINISHING TO 15 TO 20
  KNOTS AFTER MIDNIGHT. 

* WAVES/SEAS: BAYS CHOPPY TO OCCASIONALLY ROUGH...BECOMING CHOPPY
  AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GW/LK
018 
WHUS74 KCRP 270553
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1253 AM CDT FRI MAY 27 2016

...MODERATE TO STRONG ONSHORE FLOW AND HIGH SEAS TODAY...

.ONSHORE FLOW WILL GRADUALLY DIMINISH EARLY THIS FRIDAY MORNING
OVER THE BAYS. YET...MODERATE TO STRONG ONSHORE FLOW AND HIGH
SEAS WILL CONTINUE OVER THE COASTAL WATERS FRIDAY. SOUTHEAST
WINDS AND HIGH SEAS WILL CONTINUE FRIDAY NIGHT OVER PORTIONS OF
THE GULF OF MEXICO...BEFORE GRADUALLY DIMINISHING AS PRESSURE
GRADIENT RELAXES.

GMZ230-235-270900-
/O.EXT.KCRP.SC.Y.0039.000000T0000Z-160527T0900Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
1253 AM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT EARLY
THIS MORNING. 

* WINDS: AROUND 20 KNOTS.

* WAVES/SEAS: BAYS CHOPPY TO OCCASIONALLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ250-255-270-275-271400-
/O.CON.KCRP.SC.Y.0039.000000T0000Z-160528T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1253 AM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: 20 TO 25 KNOTS

* WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 6 TO 
  8 FT WITH OCCASIONAL 10 FT OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

87
022 
WHUS74 KCRP 270922
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
422 AM CDT FRI MAY 27 2016

...GENERALLY STRONG ONSHORE FLOW AND HIGH SEAS TODAY...

.GENERALLY STRONG ONSHORE FLOW AND HIGH SEAS ARE EXPECTED TODAY AS
AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE SOUTHERN PLAINS.
ONSHORE FLOW AND SEAS WILL SUBSIDE LATE TONIGHT THROUGH SATURDAY
AS THE MEAN SEA LEVEL PRESSURE GRADIENT RELAXES.

GMZ230-235-271730-
/O.EXP.KCRP.SC.Y.0039.000000T0000Z-160527T0900Z/
/O.NEW.KCRP.SC.Y.0040.160527T0922Z-160528T0300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
422 AM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.

* WINDS: AROUND 20 KNOTS.

* WAVES/SEAS: BAYS CHOPPY TO OCCASIONALLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ250-255-270-275-271730-
/O.EXT.KCRP.SC.Y.0039.000000T0000Z-160528T0900Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
422 AM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM CDT
SATURDAY. 

* WINDS: 20 TO 25 KNOTS

* WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 7 TO 8
  FT WITH OCCASIONAL 10 FT OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

87
584 
WHUS74 KCRP 271726
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1226 PM CDT FRI MAY 27 2016

...GENERALLY STRONG ONSHORE FLOW AND HIGH SEAS TODAY...

.GENERALLY STRONG ONSHORE FLOW AND HIGH SEAS ARE EXPECTED TODAY
AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE SOUTHERN PLAINS.
ONSHORE FLOW AND SEAS WILL SUBSIDE LATE TONIGHT THROUGH SATURDAY.

GMZ250-255-270-275-280400-
/O.CON.KCRP.SC.Y.0039.000000T0000Z-160528T0900Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1226 PM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY.

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS 

* WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 7 TO 
  8 FT WITH OCCASIONAL 10 FT OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ230-235-280300-
/O.CON.KCRP.SC.Y.0040.000000T0000Z-160528T0300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
1226 PM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS: BAYS CHOPPY TO OCCASIONALLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$
888 
WHUS74 KCRP 280247 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
947 PM CDT FRI MAY 27 2016

...STRONG ONSHORE FLOW WILL GRADUALLY WEAKEN TONIGHT...

.ONSHORE FLOW WILL GRADUALLY WEAKEN AFTER MIDNIGHT...WITH SEAS
REMAINING ELEVATED UNTIL AROUND SUNRISE. ONSHORE FLOW AND SEAS
WILL SUBSIDE THROUGH SATURDAY.

GMZ250-255-270-275-281000-
/O.EXT.KCRP.SC.Y.0039.000000T0000Z-160528T1000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
947 PM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM CDT
SATURDAY. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS

* WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 7 TO 
  8 FT WITH OCCASIONAL 10 FT OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ230-235-280600-
/O.EXT.KCRP.SC.Y.0040.000000T0000Z-160528T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
947 PM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT
SATURDAY. 

* WINDS: SOUTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS. WINDS
  WILL DIMINISH AFTER MIDNIGHT AS A BOUNDARY MOVES ACROSS.

* WAVES/SEAS: BAYS CHOPPY TO OCCASIONALLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$
546 
WHUS74 KCRP 280505
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1205 AM CDT SAT MAY 28 2016

...ONSHORE FLOW WILL BECOME MODERATE TONIGHT...

.AFTER THUNDERSTORM BOUNDARIES WENT ACROSS THE WATERS FRIDAY
NIGHT...WINDS ARE BELOW THE CRITERION FOR THE BAYS.
HOWEVER...MODERATE WINDS WILL RETURN AND SEAS WILL REMAIN ABOVE
SMALL CRAFT ADVISORY OVER THE GULF WATERS. ONSHORE FLOW AND SEAS 
WILL SUBSIDE SATURDAY.

GMZ230-235-280615-
/O.CAN.KCRP.SC.Y.0040.000000T0000Z-160528T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
1205 AM CDT SAT MAY 28 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
SMALL CRAFT ADVISORY FOR THE BAYS AND WATERWAYS BAFFIN BAY TO PORT
O'CONNOR...AS WINDS REMAIN BELOW CRITERION. 

$$

GMZ250-255-270-275-281000-
/O.CON.KCRP.SC.Y.0039.000000T0000Z-160528T1000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1205 AM CDT SAT MAY 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT EARLY
THIS MORNING FOR THE GULF WATERS.

* WINDS: SOUTHEAST WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS.

* WAVES/SEAS: 5 TO 7 FT WITH OCCASIONAL 9 FT NEARSHORE AND 6 TO 8
  FT WITH OCCASIONAL 9 FT OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GW/TB
791 
WHUS74 KCRP 281020
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
520 AM CDT SAT MAY 28 2016

...STRONG ONSHORE FLOW TODAY...

.GENERALLY STRONG ONSHORE FLOW IS EXPECTED TODAY DUE TO VERTICAL
MIXING OF GREATER WIND FROM ALOFT AND AN INCREASING SURFACE
PRESSURE GRADIENT THIS AFTERNOON. CONDITIONS WILL IMPROVE TONIGHT.

GMZ250-255-270-275-281830-
/O.EXP.KCRP.SC.Y.0039.000000T0000Z-160528T1000Z/
/O.NEW.KCRP.SC.Y.0041.160528T1020Z-160529T0600Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
520 AM CDT SAT MAY 28 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

* WINDS: SOUTHEAST 20 TO 25 KNOTS.

* WAVES/SEAS: 4 TO 6 FT WITH OCCASIONAL 8 FT NEARSHORE AND 6 TO 7
  FT WITH OCCASIONAL 9 FT OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ230-235-281830-
/O.NEW.KCRP.SC.Y.0041.160528T1020Z-160529T0300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
520 AM CDT SAT MAY 28 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.

* WINDS: SOUTHEAST 20 TO 25 KNOTS

* WAVES/SEAS: BAYS CHOPPY TO ROUGH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

87

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at May 26, 12:58 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, May 26, 12:58 PM CDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
Issued by National Weather Service Austin/San Antonio TX
1258 PM CDT THU MAY 26 2016

.DISCUSSION...See Aviation below for 18Z TAF update.

&&

.AVIATION...KALI/KCRP are struggling to get into VFR as plenty of moisture
is coming in from the low levels with gusty south winds.
Mid and upper level moisture is also coming in from the west.
Earlier this morning there were a few scattered showers but those
have since dissipated.  Will now be waiting for more daytime heating
and maybe some differential boundaries to help trigger some afternoon
convection. All sites should be VFR by in a few hours.  Meso models
still are not very consistent if firing late afternoon and overnight
convection.  Left VCTS in for much of the afternoon and evening hours
due to the uncertainty.  Overnight will see a return of MVFR ceilings
with the outside shot of a storm cluster coming in from the west
overnight. Still chances are too low and confidence too low to
input anything in the TAF forecast besides VCSH/VCTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    79  89  77  90  78  /  40  40  20  20  10
Victoria          77  85  74  89  74  /  50  60  40  20  10
Laredo            78  95  76  98  76  /  40  20  20  30  20
Alice             79  91  76  93  76  /  40  40  20  20  10
Rockport          79  85  79  88  78  /  40  50  20  20  10
Cotulla           76  94  74  95  75  /  50  20  20  30  20
Kingsville        79  91  77  92  77  /  30  40  20  20  10
Navy Corpus       80  87  80  88  79  /  30  40  20  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

XX/99...AVIATION
Hazardous weather outlook, May 26, 4:59 AM CDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
459 AM CDT THU MAY 26 2016

GMZ230-235-250-255-270-275-TXZ229>234-239>247-271000-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
459 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

MODERATE RISK FOR RIP CURRENTS ALONG GULF-FACING BEACHES TODAY AND
TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY
ACROSS THE COASTAL PLAINS DURING THE MORNING, WITH ADDITIONAL
STORMS MOVING IN FROM MEXICO INTO THE BRUSH COUNTY THIS AFTERNOON
AND EVENING, PUSHING INTO THE COASTAL PLAINS OVERNIGHT. A FEW
STORMS COULD BECOME STRONG WITH HAIL AND GUSTY WINDS THIS EVENING.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH
MID MORNING. ADDITIONAL SMALL CRAFT ADVISORIES WILL LIKELY BE
NEEDED FOR OVERNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY. STORMS COULD BECOME
STRONG TO LOCALLY SEVERE MAINLY FOR THE VICTORIA CROSSROADS AREA ON
FRIDAY.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE
WEEKEND THROUGH MONDAY. SCATTERED THUNDERSTORMS ARE EXPECTED FOR
TUESDAY AND WEDNESDAY. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.

ONSHORE FLOW WILL REMAIN STRONG FRIDAY. SEAS WILL BUILD AS A RESULT
OF THE PERSISTENT SOUTHEAST FLOW. SMALL CRAFT ADVISORIES WILL BE
NEEDED.

THERE WILL BE A HIGH RISK OF RIP CURRENTS FOR GULF FACING BEACHES
FRIDAY AND SATURDAY...WITH A MODERATE RISK FOR RIP CURRENTS ON
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CB/TMT

In the hours before

Special weather statement, May 26, 12:54 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1254 PM CDT THU MAY 26 2016

TXZ229>231-239>243-262300-
LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-JIM WELLS-KLEBERG-NUECES-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...LAREDO...
FREER...BENAVIDES...SAN DIEGO...ALICE...ORANGE GROVE...
KINGSVILLE...CORPUS CHRISTI
1254 PM CDT THU MAY 26 2016

...HEAT INDICES BETWEEN 105 AND 109 DEGREES ARE EXPECTED TODAY...

THE COMBINATION OF WARM TEMPERATURES AND HIGH DEWPOINTS WILL
PRODUCE HEAT INDICES BETWEEN 105 AND 109 DEGREES TODAY.  RESIDENTS
WITH OUTDOOR ACTIVITIES PLANNED ARE URGED TO DRINK PLENTY OF
WATER...WEAR LIGHT WEIGHT AND LIGHT COLORED CLOTHING...AND TAKE
FREQUENT BREAKS FROM THE HEAT.  YOUNG CHILDREN AND PETS SHOULD
NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES.
THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR
INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES.

LK

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 2:46 AM CDTSmall Craft AdvisoryCRP8 hr

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.